# SDR G1I2008F00000

- Difficulty date: February 7, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N60WL
- Make and model: Lear 35A
- Aircraft serial: 382
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Part number: FED2000
- Condition: Burned
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING, THE FLIGHT CREW EXPERIENCED SMOKE IN THE CABIN. THE FLIGHT CREW TURNED BACK TO DEPARTURE. MAINTENANCE WAS CONTRACTED TO FIND THE PROBLEM AND DISCOVERED THE COPILOT AUX WINDSHIELD DEFOGGER OVERHEATED. MX INSPECTED THE WIRING, SWITCH, AND REMOVED THE DEFOGGER UNIT AND SECURED THE WIRING, THE AUX DEFOGGER WAS DEFERED AND THE AC RETURNED TO SERVICE. (K)
